MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013890
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 1000ml braun bag, lot: j9p758, exp: 05/22, cisplat, cytoxan, vepesid in 0.9% nacl injection; spike adapter.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that while going to hang the chemotherapy infusion 1l ns bag mixed with cisplatin, cytoxan, and vepesid, the primary tubing set spike broke.The chemotherapy drug spilled inside of the bag it was carried in, but did not spill outside of the carrier bag.This occurred at inpatient oncology.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: initially reportable but investigation determined defect on non-bd product.After further review this file is deemed not-reportable.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10011280
Report Number9616066-2020-01410
Device Sequence Number2547189
Product Code FPA
UDI-Device Identifier10885403232268
UDI-Public10885403232268
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013890
Device Catalogue Number10013890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPIROS ADAPTER,ALCOHOL CAP, TD (B)(6) 2020